# SDR SCNA20130513090

- Difficulty date: May 12, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N712SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28219
- Aircraft time: 46,278 hours, 35,623 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD CRACKED BS 1016.  REPAIRED AFT PRESSURE BULKHEAD.
